메뉴 건너뛰기




Volumn 114, Issue 2, 1988, Pages 345-349

A variational expression for the relative entropy

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000520040     PISSN: 00103616     EISSN: 14320916     Source Type: Journal    
DOI: 10.1007/BF01225040     Document Type: Article
Times cited : (49)

References (18)
  • 2
    • 0001399853 scopus 로고
    • Golden-Thompson and Peierls-Bogoliubov inequalities for a general von Neumann algebra
    • (1973) Commun. Math. Phys. , vol.34 , pp. 167-178
    • Araki, H.1
  • 10
    • 36649022319 scopus 로고
    • Convex trace functions and the Wigner-Yanase-Dyson conjecture
    • (1973) Adv. Math. , vol.11 , pp. 267-288
    • Lieb, E.H.1
  • 12
    • 0005156603 scopus 로고
    • Sufficient subalgebras and the relative entropy of states of a von Neumann algebra
    • (1986) Commun. Math. Phys. , vol.105 , pp. 123-131
    • Petz, D.1
  • 13
    • 84936824834 scopus 로고    scopus 로고
    • Petz, D.: Sufficiency of channels over von Neumann algebras. Quart. J. Math. Oxford (to appear)
  • 16
    • 0042030118 scopus 로고
    • Relative entropy and the Wigner-Yanase-Dyson-Lieb concavity in an interpolation theory
    • (1977) Commun. Math. Phys. , vol.54 , pp. 21-32
    • Uhlmann, A.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.